Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
user123@dodgeit.com

Accutance Second Course

Hi,

I am curious about the second, low dose course of accutane. I already had, quite a few years back, a full dose first course, which drastically improved my acne. However, I still have mild (to at times a bit worse) acne which is very very persistent. At the original time of my full treatment I do remember the doc saying some people need a second lower dose course to be completely clear. I am interested in doing the course now. Has anyone had the same experience, where first full dose helped alot but not completely, a you tried second course? If so, what was the dose, and what was it like? And was it helpful for the acne? Thanks!

Share this post


Link to post
Share on other sites

ok, i was exactly where u r at a year ago.

after a full dosage course which turned my acne from severe to mild to moderate.

then i took a second course. don't remeber the exact dosage but it was low. i remember my doc saying that some ppl need a third course (they do it all the time). i made me lose the hope at that point, so when my acne came back (mild to moderate again) a month after the last pill, it was less of a shock.

i really hope it helps u. most of the time it does.

my advise, don't waste ur time and money with a low dosage course, kill it completely.

but remember, accutane fux up ur body, so be sure to check your blood and liver function, if u feel extreemely depressed during the course, stop (depression is my most serious side-effect, tho if i was clear by now, i'd be alright i spose...).

good luck mate.

Share this post


Link to post
Share on other sites

ok, i was exactly where u r at a year ago.

after a full dosage course which turned my acne from severe to mild to moderate.

then i took a second course. don't remeber the exact dosage but it was low. i remember my doc saying that some ppl need a third course (they do it all the time). i made me lose the hope at that point, so when my acne came back (mild to moderate again) a month after the last pill, it was less of a shock.

i really hope it helps u. most of the time it does.

my advise, don't waste ur time and money with a low dosage course, kill it completely.

but remember, accutane fux up ur body, so be sure to check your blood and liver function, if u feel extreemely depressed during the course, stop (depression is my most serious side-effect, tho if i was clear by now, i'd be alright i spose...).

good luck mate.

does anyone experience initial break-out on their 2nd course or 3rd course of accutane?

Share this post


Link to post
Share on other sites

yes badly . i got the worste breakout on second course although i got the worste acne of my life after tane. iv just finished second course and now i have a new skin disease roseacea. im slowly getting more acne 3 months later. i just hope i dont cop it like last breakout

Share this post


Link to post
Share on other sites

My daughter's derm told her she would only have to do a 3 month course the 2nd time, but after 2 months it was obvious it was going to take longer. The second breakout was much worse than the 1st time. Her pores were completely clogged by the time she started the 2nd course. So it was months of breaking out before she started to clear. Now it's near the end of month 5 and she looks great. Going to winter formal. Going to a party tomorrow.

Her friend did 2 courses, and after the 2nd she still looks fantastic 12 mos later. She didn't wait as long to start the 2nd course as my daughter did.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×